The Quicksort process
| Year of publication: |
2014
|
|---|---|
| Authors: | Ragab, Mahmoud ; Roesler, Uwe |
| Published in: |
Stochastic Processes and their Applications. - Elsevier, ISSN 0304-4149. - Vol. 124.2014, 2, p. 1036-1054
|
| Publisher: |
Elsevier |
| Subject: | Sorting | Quicksort | Divide and conquer algorithm | Random algorithm | Running time analysis | Stochastic process | Cadlag functions | Asymptotics | Skorodhod metric |
-
Chen, Yiqing, (2021)
-
Asymptotic theory for near integrated processes driven by tempered linear processes
Sabzikar, Farzad, (2020)
-
Nonparametric estimation of jump diffusion models
Park, Joon Y., (2021)
- More ...
-
Asymptotic results concerning the total branch length of the Bolthausen-Sznitman coalescent
Drmota, Michael, (2007)
- More ...